# SDR DALA2023012200466

- Difficulty date: January 20, 2023
- Submitted: January 22, 2023
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 25,286 hours, 9,777 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING BOARDING CREW REPORTED FAINT ACRID ODOR IN CABIN.  MAINTENANCE INSPECTED AND RAN LT AND RT RECIRCULATION FANS IAW AMM 21-25. NO FUMES NOTED. TESTED IFE NO FUMES NOTED. MAINTENANCE LATER REPLACED RIGHT RECIRCULATION FAN AS PRECAUTIONARY.
